# SDR RAIA00209246

- Difficulty date: September 5, 2002
- Submitted: September 15, 2002
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- Aircraft time: 14,934 hours, 15,799 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE. RE-SECURED EMERGENCY PATH LIGHT STRIP CONNECTOR, OPS CHECK OK.
